首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
CHARACTERIZATION OF BIVARIATE DISCRETE-DISTRIBUTIONS
被引:0
|
作者
:
KYRIAKOUSSIS, A
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV ATHENS,ATHENS,GREECE
UNIV ATHENS,ATHENS,GREECE
KYRIAKOUSSIS, A
[
1
]
机构
:
[1]
UNIV ATHENS,ATHENS,GREECE
来源
:
SANKHYA-THE INDIAN JOURNAL OF STATISTICS SERIES A
|
1988年
/ 50卷
关键词
:
D O I
:
暂无
中图分类号
:
O21 [概率论与数理统计];
C8 [统计学];
学科分类号
:
020208 ;
070103 ;
0714 ;
摘要
:
引用
收藏
页码:286 / 287
页数:2
相关论文
共 50 条
[31]
PARAMETER ORTHOGONALITY FOR A FAMILY OF DISCRETE-DISTRIBUTIONS
WILLMOT, GE
论文数:
0
引用数:
0
h-index:
0
WILLMOT, GE
[J].
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION,
1988,
83
(402)
: 517
-
521
[32]
ASYMPTOTIC NORMALITY FOR LIMITING DISCRETE-DISTRIBUTIONS
CHEN, CF
论文数:
0
引用数:
0
h-index:
0
CHEN, CF
[J].
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,
1986,
15
(05)
: 1699
-
1707
[33]
MAJORIZATION, RANDOMNESS AND SOME DISCRETE-DISTRIBUTIONS
HICKEY, RJ
论文数:
0
引用数:
0
h-index:
0
HICKEY, RJ
[J].
JOURNAL OF APPLIED PROBABILITY,
1983,
20
(04)
: 897
-
902
[34]
PRETEST ESTIMATION FOR SOME DISCRETE-DISTRIBUTIONS
KUMAR, S
论文数:
0
引用数:
0
h-index:
0
机构:
EWING CHRISTIAN COLL,DEPT MATH,ALLAHABAD,INDIA
KUMAR, S
TIWARI, RC
论文数:
0
引用数:
0
h-index:
0
机构:
EWING CHRISTIAN COLL,DEPT MATH,ALLAHABAD,INDIA
TIWARI, RC
TYAGI, RK
论文数:
0
引用数:
0
h-index:
0
机构:
EWING CHRISTIAN COLL,DEPT MATH,ALLAHABAD,INDIA
TYAGI, RK
BHATTACHARYA, SK
论文数:
0
引用数:
0
h-index:
0
机构:
EWING CHRISTIAN COLL,DEPT MATH,ALLAHABAD,INDIA
BHATTACHARYA, SK
[J].
COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION,
1992,
21
(02)
: 405
-
421
[35]
UNIQUENESS OF MAXIMUM VALUES IN DISCRETE-DISTRIBUTIONS
FLOREEN, P
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV HELSINKI,DEPT MATH,SF-00014 HELSINKI,FINLAND
UNIV HELSINKI,DEPT MATH,SF-00014 HELSINKI,FINLAND
FLOREEN, P
HUUSKONEN, T
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV HELSINKI,DEPT MATH,SF-00014 HELSINKI,FINLAND
UNIV HELSINKI,DEPT MATH,SF-00014 HELSINKI,FINLAND
HUUSKONEN, T
[J].
JOURNAL OF APPLIED PROBABILITY,
1994,
31
(03)
: 757
-
764
[36]
KERNEL METHODS FOR THE ESTIMATION OF DISCRETE-DISTRIBUTIONS
AITKEN, CGG
论文数:
0
引用数:
0
h-index:
0
AITKEN, CGG
[J].
JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION,
1983,
16
(3-4)
: 189
-
200
[37]
A CLASS OF SMOOTH ESTIMATORS FOR DISCRETE-DISTRIBUTIONS
WANG, MC
论文数:
0
引用数:
0
h-index:
0
机构:
COLUMBIA UNIV,DEPT MATH STAT,NEW YORK,NY 10027
COLUMBIA UNIV,DEPT MATH STAT,NEW YORK,NY 10027
WANG, MC
VANRYZIN, J
论文数:
0
引用数:
0
h-index:
0
机构:
COLUMBIA UNIV,DEPT MATH STAT,NEW YORK,NY 10027
COLUMBIA UNIV,DEPT MATH STAT,NEW YORK,NY 10027
VANRYZIN, J
[J].
BIOMETRIKA,
1981,
68
(01)
: 301
-
309
[38]
SUNDT AND JEWELLS FAMILY OF DISCRETE-DISTRIBUTIONS
WILLMOT, G
论文数:
0
引用数:
0
h-index:
0
WILLMOT, G
[J].
ASTIN BULLETIN, VOL 18, NO 1, APRIL 1988,
1988,
: 17
-
29
[39]
CHARACTERIZATION OF THE SPECIAL DISCRETE-DISTRIBUTIONS THROUGH INFINITE, NONINFINITE AND FINITE DIVISIBILITY
DANIAL, EJ
论文数:
0
引用数:
0
h-index:
0
DANIAL, EJ
[J].
STATISTICS & PROBABILITY LETTERS,
1989,
8
(01)
: 1
-
7
[40]
ASYMPTOTIC DIVERGENCE OF ESTIMATES OF DISCRETE-DISTRIBUTIONS
MORALES, D
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV COMPLUTENSE MADRID,FAC MATEMAT,DEPT ESTADIST & IO,E-28040 MADRID,SPAIN
MORALES, D
PARDO, L
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV COMPLUTENSE MADRID,FAC MATEMAT,DEPT ESTADIST & IO,E-28040 MADRID,SPAIN
PARDO, L
VAJDA, I
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV COMPLUTENSE MADRID,FAC MATEMAT,DEPT ESTADIST & IO,E-28040 MADRID,SPAIN
VAJDA, I
[J].
JOURNAL OF STATISTICAL PLANNING AND INFERENCE,
1995,
48
(03)
: 347
-
369
←
1
2
3
4
5
→